Minimising Dirichlet eigenvalues on cuboids of unit measure

Michiel van den Berg, Katie Gittins

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)
258 Downloads (Pure)

Abstract

We consider the minimization of Dirichlet eigenvalues λk휆k , k∈Nk∈N , of the Laplacian on cuboids of unit measure in R3R3 . We prove that any sequence of optimal cuboids in R3R3 converges to a cube of unit measure in the sense of Hausdorff as k→∞k→∞ . We also obtain an upper bound for that rate of convergence.
Original languageEnglish
Pages (from-to)469-482
Number of pages14
JournalMathematika
Volume63
Issue number2
Early online date13 Mar 2017
DOIs
Publication statusPublished - 2017

Keywords

  • Spectral optimisation
  • Dirichlet eigenvalues

Fingerprint Dive into the research topics of 'Minimising Dirichlet eigenvalues on cuboids of unit measure'. Together they form a unique fingerprint.

Cite this